Alert archive / Kansas / Frost Advisories in 2009
Frost Advisory 1, NWS Dodge City, KS
NWS Dodge City, KS issued this frost advisory at Oct 2, 2009, 3:42 PM CDT for 14 counties in Kansas. It took effect at Oct 3, 2009, 5:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2009, 3:42 PM CDT (20:42 UTC)
- In effect from
- Oct 3, 2009, 5:00 AM CDT
- Expired
- Oct 3, 2009, 9:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Dodge City, KS
Counties Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Scott County, KS, Stafford County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 54 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2316 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -152 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDDC 022042 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 342 PM CDT FRI OCT 2 2009 ...DIMINISHING WINDS THIS AFTERNOON WITH FROST AND FREEZING TEMPERATURES POSSIBLE LATER TONIGHT... .NORTHWEST WINDS HAVE BEEN SLOWLY DIMINISHING OVER WEST CENTRAL KANSAS THIS AFTERNOON. GUSTY WINDS AT 20 TO 30 MPH WILL BE POSSIBLE FOR ANOTHER HOUR OR SO BUT WINDS WILL DIMINISH QUICKLY TOWARD SUNSET. WINDS WILL BECOME LIGHT AND VARIABLE AFTER SUNSET. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S IN MOST AREAS WITH TEMPERATURES FALLING INTO THE UPPER 20S ALONG THE COLORADO BORDER NEAR SYRACUSE. THIS HAS PROMPTED A FREEZE WARNING LATE TONIGHT FOR THE SYRACUSE AREA. FARTHER EAST...A FROST ADVISORY HAS BEEN ISSUED FOR LATE TONIGHT FOR THE AREAS GENERALLY ALONG AND NORTH OF HIGHWAY 50. KSZ030-031-045-046-065-030445- /O.CAN.KDDC.WI.Y.0029.000000T0000Z-091003T0000Z/ /O.NEW.KDDC.FR.Y.0001.091003T1000Z-091003T1400Z/ TREGO-ELLIS-NESS-RUSH-PAWNEE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER...LARNED... BURDETT 342 PM CDT FRI OCT 2 2009 ...FROST ADVISORY IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY. THE WIND ADVISORY HAS BEEN CANCELLED. && LIGHT AND VARIABLE WINDS AND TEMPERATURES FALLING INTO THE LOWER 30S WILL ALLOW FOR AREAS OF FROST TO DEVELOP LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ061-030445- /O.NEW.KDDC.FZ.W.0001.091003T1000Z-091003T1400Z/ HAMILTON- INCLUDING THE CITY OF...SYRACUSE 242 PM MDT FRI OCT 2 2009 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM MDT SATURDAY. A COOL AND DRY AIRMASS COMBINED WITH LIGHT AND VARIABLE WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TONIGHT. THE POTENTIAL EXISTS FOR SEVERAL HOURS OF TEMPERATURES AROUND 28 DEGREES...RESULTING IN A HARD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ043-044-062>064-066-077>079-030445- /O.NEW.KDDC.FR.Y.0001.091003T1000Z-091003T1400Z/ SCOTT-LANE-KEARNY-FINNEY-HODGEMAN-STAFFORD-GRAY-FORD-EDWARDS- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...LAKIN... DEERFIELD...GARDEN CITY...KALVESTA...JETMORE...HANSTON... ST. JOHN...STAFFORD...HUDSON...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS 342 PM CDT FRI OCT 2 2009 ...FROST ADVISORY IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY. LIGHT AND VARIABLE WINDS AND TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 30S WILL ALLOW FOR AREAS OF FROST TO DEVELOP LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GERARD
3 follow-up statements
000 WWUS73 KDDC 030100 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 800 PM CDT FRI OCT 2 2009 ...FROST AND FREEZING TEMPERATURES POSSIBLE LATER TONIGHT... .LIGHT AND VARIABLE WINDS WILL CONTINUE THROUGH EARLY SATURDAY MORNING AS SKIES REMAIN MOSTLY CLEAR. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S IN MOST AREAS WITH TEMPERATURES FALLING INTO THE UPPER 20S ALONG THE COLORADO BORDER NEAR SYRACUSE. AS A RESULT, A FREEZE WARNING HAS BEEN ISSUED FOR THE GENERAL VICINITY AROUND SYRACUSE WHILE A FROST ADVISORY HAS BEEN ISSUED FOR AREAS GENERALLY ALONG AND NORTH OF HIGHWAY 50. KSZ061-030900- /O.CON.KDDC.FZ.W.0001.091003T1000Z-091003T1400Z/ HAMILTON- INCLUDING THE CITY OF...SYRACUSE 700 PM MDT FRI OCT 2 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM MDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM MDT SATURDAY. A COOL AND DRY AIRMASS COMBINED WITH LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TONIGHT. THE POTENTIAL EXISTS FOR SEVERAL HOURS OF TEMPERATURES AROUND 28 DEGREES...RESULTING IN A HARD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ030-031-043>046-062>066-077>079-030900- /O.CON.KDDC.FR.Y.0001.091003T1000Z-091003T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-KEARNY-FINNEY-HODGEMAN-PAWNEE- STAFFORD-GRAY-FORD-EDWARDS- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...LAKIN...DEERFIELD...GARDEN CITY...KALVESTA... JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD... HUDSON...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY... LEWIS 800 PM CDT FRI OCT 2 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY. && LIGHT WINDS AND MOSTLY CLEAR SKIES WILL CONTINUE OVERNIGHT WITH TEMPERATURES FALLING INTO THE MID TO LOWER 30S. AS A RESULT, AREAS OF FROST WILL BE POSSIBLE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 32
000 WWUS73 KDDC 030818 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 318 AM CDT SAT OCT 3 2009 ...FROST AND FREEZING TEMPERATURES LIKELY EARLY THIS MORNING... .LIGHT AND VARIABLE WINDS WILL CONTINUE THROUGH THE EARLY MORNING HOURS AS SKIES REMAIN MOSTLY CLEAR. THIS WILL ALLOW TEMPERATURES TO BOTTOM OUT IN THE LOW TO MID 30S IN MOST AREAS WITH TEMPERATURES FALLING INTO THE UPPER 20S ALONG THE COLORADO BORDER NEAR SYRACUSE. AS A RESULT... A FREEZE WARNING HAS BEEN ISSUED FOR THE GENERAL VICINITY AROUND SYRACUSE WHILE A FROST ADVISORY HAS BEEN ISSUED FOR AREAS GENERALLY ALONG AND NORTH OF HIGHWAY 50. KSZ061-031400- /O.CON.KDDC.FZ.W.0001.091003T1000Z-091003T1400Z/ HAMILTON- INCLUDING THE CITY OF...SYRACUSE 218 AM MDT SAT OCT 3 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. A COOL AND DRY AIRMASS COMBINED WITH LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S EARLY THIS MORNING. THE POTENTIAL EXISTS FOR SEVERAL HOURS OF TEMPERATURES AROUND 28 DEGREES... RESULTING IN A HARD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ030-031-043>046-062>066-077>079-031400- /O.CON.KDDC.FR.Y.0001.091003T1000Z-091003T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-KEARNY-FINNEY-HODGEMAN-PAWNEE- STAFFORD-GRAY-FORD-EDWARDS- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...LAKIN...DEERFIELD...GARDEN CITY...KALVESTA... JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD... HUDSON...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY... LEWIS 318 AM CDT SAT OCT 3 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. && LIGHT WINDS AND MOSTLY CLEAR SKIES WILL RESULT IN TEMPERATURES BOTTOMING OUT IN THE MID TO LOWER 30S EARLY THIS MORNING. AS A RESULT... AREAS OF FROST WILL BE POSSIBLE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS73 KDDC 031400 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 900 AM CDT SAT OCT 3 2009 ...TEMPERATURES HAVE INCREASED ABOVE FREEZING... .TEMPERATURES HAVE INCREASED ABOVE FREEZING ACROSS THE ENTIRE AREA. KSZ061-031500- /O.CAN.KDDC.FZ.W.0001.000000T0000Z-091003T1400Z/ HAMILTON- INCLUDING THE CITY OF...SYRACUSE 800 AM MDT SAT OCT 3 2009 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FREEZE WARNING. $$ KSZ030-031-043>046-062>066-077>079-031500- /O.EXP.KDDC.FR.Y.0001.000000T0000Z-091003T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-KEARNY-FINNEY-HODGEMAN-PAWNEE- STAFFORD-GRAY-FORD-EDWARDS- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...LAKIN...DEERFIELD...GARDEN CITY...KALVESTA... JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD... HUDSON...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY... LEWIS 900 AM CDT SAT OCT 3 2009 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. $$ RUSSELL
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at Oct 2, 3:04 AM CDT, 12 hours 38 minutes earlier.
Area forecast discussion, Oct 2, 3:04 AM CDT, 12 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 304 AM CDT FRI OCT 2 2009 .DISCUSSION... DAYS 1-2... A STRONG SHORTWAVE TROUGH WAS PROGRESSING ACROSS THE NORTHERN PLAINS AND INTO THE UPPER MIDWEST EARLY THIS MORNING. DRY NORTHWEST FLOW WAS PERSISTING ACROSS WESTERN KS. THIS UPPER SYSTEM WILL GRADUALLY MOVE EASTWARD TODAY, BUT MOMENTUM MIXDOWN FROM 750MB SHOULD STILL RESULT IN STRONG SFC WINDS MEETING ADVISORY CRITERIA IN CENTRAL KS. THE RUC SHOWS THE EDGE OF THE 30KT WINDS IN NESS AND PAWNEE COUNTIES WITH ONLY 25 KTS AT DDC. SO CONFIDENCE IS FAIRLY HIGH THAT WINDS WILL MEET ADVISORY CRITERIA IN OUR NORTHEAST. EVEN THE NAM, WHICH IS USUALLY TOO WEAK WITH THE WINDS, HAS 25 KTS IN OUR NORTHEAST FROM 18-21Z. MAX TEMPERATURES ARE FAIRLY STRAIGHTFORWARD GIVEN THE DRY LOW LEVELS AND GOOD MIXING. DECIDED TO GO RIGHT WITH THE NAM 21Z 2M TEMPS FOR MAXES THROUGH SATURDAY. MINS WILL BE TRICKY TONIGHT. IT WILL BE VERY DRY WITH DEWPOINTS IN THE 20S. BUT WITH HIGHS STARTING OUT IN THE UPPER 60S, IT WILL BE TOUGH TO GET FREEZING TEMPS TONIGHT. ALSO, WITH THE LOW LEVELS VERY DRY (DEWPOINTS 20 TO 25F), EVEN OUR WESTERN AND NORTHERN COUNTIES MAY NOT SEE FROST DESPITE 20FT (FOR OFFICIAL READINGS) TEMPS IN THE LOWER TO MID 30S AND SURFACE TEMPS NEAR 32F. SO WE OPTED NOT TO GO WITH A FROST ADVISORY. ANOTHER STRONG UPPER SYSTEM IS PROGGED TO DIG INTO THE WESTERN CONUS BY THE WEEKEND. LEE TROUGHING AND WARM ADVECTION AHEAD OF THIS TROUGH WILL ALLOW FOR STRONG MOISTURE RETURN LATE SATURDAY NIGHT. EVEN A FEW SHOWERS ARE POSSIBLE IN OUR SOUTHERN COUNTIES PER ECMWF AND THIS IS ALREADY REFLECTED IN THE GRIDS. GIVEN THE COOL AIRMASS IN PLACE INITIALLY, MVFR TO IFR CEILINGS SHOULD DEVELOP AFTER 06Z SUNDAY. IN FACT THE STRATUS SHOULD PERSIST THROUGH SUNDAY NIGHT AND POSSIBLY INTO EARLY MONDAY. DAYS 3-7... 85H WAA AND I300 ISENTROPIC SFC FROM THE 00Z GFS CONTINUES TO SUPPORT THE PREVIOUS SHIFTS THOUGHTS ON KEEPING TEMPS ON THE COOL SIDE WITH A CHANCE OF SOME PCPN DEVELOPING ON SUNDAY WITH SOME OF THIS PCPN POSSIBLY LINGERING INTO SUNDAY NIGHT. BASED ON PROGGED 85H TEMPS AND EXPECTED CLOUD COVER HAVE NOT ONLY KEPT TEMPS ON THE COOL SIDE SUNDAY AFTERNOON BUT ALSO TRIMMED TEMPS BACK SEVERAL DEGREES. ALSO WILL BE BUMPING POPS UP SOME...ESPECIALLY IN THE EAST SUNDAY AFTERNOON AND EVENING. ON MONDAY THIS LIFT AND MOISTURE GETS SHUNTED EASTWARD AS DOWNSLOPE FLOW AND DRYING OCCURS ACROSS WESTERN KS. AS A RESULT MONDAY AFTERNOON TEMPS SHOULD HAVE NO PROBLEM CLIMBING INTO THE MID 80S...ESPECIALLY IN OUR SW CWA. IN ADDITION TO THE WARMER TEMPS THERE MAY ALSO BE A FEW STORMS LATE DAY ALONG OUR DRY LINE WHICH IS CURRENTLY PROGGED TO BE NEAR OR JUST EAST OF DDC. CURRENT GRIDS ALREADY HAVE SMALL POPS ALONG AND EAST OF THE DRY LINE SO SEE NO REASON TO MAY ANY SIGNIFICANT CHANGES TO POPS MONDAY AFTERNOON OR MONDAY NIGHT. && AVIATION... GUSTY WINDS WILL ONCE AGAIN DEVELOP ACROSS SOUTHWEST KANSAS AS STRONG WINDS ALOFT MIX DOWN TO THE SURFACE BY LATE MORNING. AT THIS TIME IT APPEARS THAT THE STRONGEST WINDS WILL BE IN THE HAYS AREA BUT WINDS OF 20 TO 25 KTS ARE STILL POSSIBLE AT DDC AND GCK AT TIMES DURING THE AFTERNOON. MUCH LIKE YESTERDAY THESE GUSTY WINDS WILL ONCE AGAIN TO SUBSIDE BACK TO 10KT OR LESS AFTER SUNSET. BURF SOUNDINGS THIS MORNING CONTINUE TO SHOW LIMITED MOISTURE PRESENT TODAY AND TONIGHT SO VFR CONDITIONS ARE STILL EXPECTED OVER THE NEXT 24 HOURS. && .PRELIMINARY POINT TEMPS/POPS... DDC 68 35 68 48 / 0 0 0 20 GCK 67 33 68 47 / 0 0 0 10 EHA 67 33 68 48 / 0 0 0 20 LBL 68 34 69 50 / 0 0 0 20 HYS 66 34 66 45 / 0 0 0 10 P28 69 38 67 49 / 0 0 0 20 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR KSZ030-031-045-046-065. && FN24/18
Hazardous weather outlook, Oct 2, 4:59 AM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 459 AM CDT FRI OCT 2 2009 KSZ043-044-061>064-066-074>081-084>090-031000- SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STAFFORD-STANTON-GRANT- HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE- CLARK-COMANCHE-BARBER- 459 AM CDT FRI OCT 2 2009 /359 AM MDT FRI OCT 2 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL... SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... && STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-045-046-065-031000- TREGO-ELLIS-NESS-RUSH-PAWNEE- 459 AM CDT FRI OCT 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT TODAY. GUSTY NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 2:39 AM CDT | Wind Advisory | DDC | Ellis, Ness, Pawnee, Rush, Trego | 13 hr |
| Oct 2, 3:42 PM CDT | Freeze Warning | DDC | Hamilton | 17 hr |
Nearby
Frost Advisories in Kansas, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.